Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
this is julie

ortho tri-cyclen newbie. hello!

Recommended Posts

I have mild to slightly moderate acne since maybe sixth grade. I also have began noticing I have much more facial/body hair than a usual 18 year old female should. It's noticeable too. People have commented on my chin hair, and it is a real bummer, you know?

So I went to an endocrinologist, to check my hormones. Turns out my ovaries are producing too much testosterone, and so my doc prescribed me Ortho Tri-Cyclen. This is great, and I am so excited to experience nice, hairless, smooth skin!

However, the initial breakout is kind of scaring me. See, I have about 5 weeks until I move into college, and I thought that I would be able to begin taking the pills, and possibly be able to avoid having my IB during the first weeks of college life. However, I got my pills late and now I have to begin taking them a week before I move in... because that is when I am supposed to get my period. So, now I'm nervous.

How was the IB for you? Was there any other negative side effects?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×